# SDR DALA2022111707410

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON FRAME 68 HORIZONTAL FLANGE AT STGR 22RH. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AT FR 68 RH DOOR STOP FITTING 1 BTW STR 20R TO STR 23R AS PER ER/A 603003-14ADREV.ORIGINAL SECTION I. (2499932)
